# SDR AALA202203088340

- Difficulty date: March 5, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 34,681 hours, 4,122 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CREW REST EMERGENCY HATCH HAS AFT HINGE BROKEN ON DOOR. REPLACED HINGE PER SRM 51-40-02-0G.
